Order Selection for Stochastic Bilinear Systems

Bokor, József and Terdik, György (2023) Order Selection for Stochastic Bilinear Systems. IFAC PAPERSONLINE, 56 (2). pp. 5837-5842. ISSN 2405-8963 10.1016/j.ifacol.2023.10.076

[img] Text

Download (524kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 17 Jan 2024 08:49
Last Modified: 17 Jan 2024 08:49
URI: https://eprints.sztaki.hu/id/eprint/10673

Update Item Update Item